Alert archive / Nebraska / Flash Flood Watches in 2007

Flash Flood Watch 2, NWS Cheyenne, WY

July 27, 2007Kimball County, Nebraska

NWS Cheyenne, WY issued this flash flood watch at Jul 27, 2007, 10:45 AM MDT for Kimball County, Nebraska. It took effect at Jul 27, 2007, 2:00 PM MDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Jul 27, 2007, 10:45 AM MDT (16:45 UTC)
In effect from
Jul 27, 2007, 2:00 PM MDT
Expired
Jul 28, 2007, 12:00 AM MDT
In force
10 hr
Issued by
NWS Cheyenne, WY
Flood severity
None

County Kimball County, NE

The radar

The Cheyenne radar (KCYS), 91 km from the middle of the area, began a volume at 16:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 4.8 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2007-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 132 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2007-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -12 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
132 J/kg
Mixed-layer CIN
-87 J/kg
Mixed-layer LCL
845 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
-12 m²/s²
0-3 km storm-relative helicity
-22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS65 KCYS 271645
FFACYS

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE CHEYENNE WY
1045 AM MDT FRI JUL 27 2007

...HEAVY RAINFALL WILL FALL AGAIN THIS AFTERNOON AND EARLY TONIGHT
OVER PARTS OF SOUTHEAST WYOMING AND THE WESTERN NEBRASKA PANHANDLE...

NEZ054-WYZ065-066-069-070-280045-
/O.NEW.KCYS.FF.A.0002.070727T2000Z-070728T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KIMBALL-LARAMIE VALLEY-LARAMIE RANGE-CHEYENNE FOOTHILLS-
PINE BLUFFS-
INCLUDING THE CITIES OF...KIMBALL...LARAMIE...BUFORD...
HORSE CREEK...CHEYENNE...PINE BLUFFS
1045 AM MDT FRI JUL 27 2007

...FLASH FLOOD WATCH IN EFFECT FROM 2 PM MDT THIS AFTERNOON
THROUGH THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF WESTERN NEBRASKA AND 
  SOUTHEAST WYOMING...INCLUDING THE FOLLOWING AREAS...IN WESTERN 
  NEBRASKA...KIMBALL. IN SOUTHEAST WYOMING...CHEYENNE 
  FOOTHILLS...LARAMIE RANGE...LARAMIE VALLEY AND PINE BLUFFS.

* FROM 2 PM MDT THIS AFTERNOON THROUGH THIS EVENING

* THE ATMOSPHERE OVER SOUTHEAST WYOMING AND THE WESTERN NEBRASKA
  PANHANDLE WILL BE MOIST AND UNSTABLE THIS AFTERNOON AND
  EVENING. SLOW MOVING THUNDERSTORMS WILL FORM AND WILL PRODUCE
  HEAVY RAINFALL. THE HEAVY RAINFALL FALLING OVER ALREADY
  SATURATED GROUND MAY PRODUCE A RAPID RISE IN WATER IN SMALL
  STREAMS AND FLOODING IN THE AREA FROM KIMBALL COUNTY NEBRASKA TO
  ALBANY COUNTY WYOMING.

* RUNOFF FROM THE HEAVY RAIN CAN CAUSE SIGNIFICANT DAMAGE TO DIRT
  OR GRAVEL ROADS MAKING THEM IMPASSABLE. PONDING OF WATER IN
  URBAN ROADS CAN POSE A DANGER TO VEHICLES TRYING TO CROSS.
  ALSO...SMALL STREAMS AND CREEKS CAN BE EASILY FLOODED BY
  PROLONGED HEAVY RAIN...ESPECIALLY IN MOUNTAINOUS AREAS. 

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$

WEILAND
3 follow-up statements
000 
WGUS65 KCYS 272114
FFACYS

FLOOD WATCH
NATIONAL WEATHER SERVICE CHEYENNE WY
314 PM MDT FRI JUL 27 2007

NEZ054-WYZ065-066-069-070-280515-
/O.CON.KCYS.FF.A.0002.000000T0000Z-070728T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KIMBALL-LARAMIE VALLEY-LARAMIE RANGE-CHEYENNE FOOTHILLS-
PINE BLUFFS-
INCLUDING THE CITIES OF...KIMBALL...LARAMIE...BUFORD...
HORSE CREEK...CHEYENNE...PINE BLUFFS
314 PM MDT FRI JUL 27 2007

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT
TONIGHT...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF WESTERN NEBRASKA AND SOUTHEAST WYOMING...INCLUDING 
  THE FOLLOWING AREAS...IN WESTERN NEBRASKA...KIMBALL. IN 
  SOUTHEAST WYOMING...CHEYENNE FOOTHILLS...LARAMIE RANGE...
  LARAMIE VALLEY AND PINE BLUFFS.

* UNTIL MIDNIGHT MDT TONIGHT

* THE ATMOSPHERE OVER SOUTHEAST WYOMING AND THE WESTERN NEBRASKA
  PANHANDLE WILL BE MOIST AND UNSTABLE THROUGH MIDNIGHT. SLOW
  MOVING THUNDERSTORMS WILL PRODUCE HEAVY RAINFALL. THE HEAVY
  RAINFALL FALLING OVER ALREADY SATURATED GROUND MAY PRODUCE A
  RAPID RISE IN WATER IN SMALL STREAMS AND FLOODING IN THE AREA
  FROM KIMBALL COUNTY NEBRASKA TO ALBANY COUNTY WYOMING.

 SINCE MIDDAY...THUNDERSTORMS HAVE PRODUCED UP TO 2 INCHES OF 
 RAIN OVER NORTHERN AND EASTERN ALBANY COUNTY AND WESTERN LARAMIE
 COUNTY.  NO REPORTS OF FLOODING HAVE BEEN RECEIVED AT THIS TIME.

* RUNOFF FROM THE HEAVY RAIN CAN CAUSE SIGNIFICANT DAMAGE TO 
  DIRT OR GRAVEL ROADS MAKING THEM IMPASSABLE. PONDING OF WATER 
  IN URBAN ROADS CAN POSE A DANGER TO VEHICLES TRYING TO CROSS. 
  ALSO...SMALL STREAMS AND CREEKS CAN BE EASILY FLOODED BY 
  PROLONGED HEAVY RAIN...ESPECIALLY IN MOUNTAINOUS AREAS. 

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$

WEILAND
000 
WGUS65 KCYS 280359
FFACYS

FLOOD WATCH
NATIONAL WEATHER SERVICE CHEYENNE WY
959 PM MDT FRI JUL 27 2007

WYZ065-066-069-280500-
/O.CAN.KCYS.FF.A.0002.000000T0000Z-070728T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LARAMIE VALLEY-LARAMIE RANGE-CHEYENNE FOOTHILLS-
INCLUDING THE CITIES OF...LARAMIE...BUFORD...HORSE CREEK...
CHEYENNE
959 PM MDT FRI JUL 27 2007

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR A PORTION OF SOUTHEAST WYOMING HAS BEEN
CANCELED. HEAVY RAIN HAS ENDED ACROSS THE CHEYENNE AREA WESTWARD
TO LARAMIE...THUS THE FLASH FLOODING THREAT HAS CEASED AND THE
WATCH HAS BEEN CANCELED.   

$$

NEZ054-WYZ070-280600-
/O.CON.KCYS.FF.A.0002.000000T0000Z-070728T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KIMBALL-PINE BLUFFS-
INCLUDING THE CITIES OF...KIMBALL...PINE BLUFFS
959 PM MDT FRI JUL 27 2007

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT
TONIGHT...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF WESTERN NEBRASKA AND SOUTHEAST WYOMING...INCLUDING 
  THE FOLLOWING AREAS...IN WESTERN NEBRASKA...KIMBALL. IN 
  SOUTHEAST WYOMING...PINE BLUFFS.

* UNTIL MIDNIGHT MDT TONIGHT

* THE ATMOSPHERE OVER SOUTHEAST WYOMING AND THE WESTERN NEBRASKA 
  PANHANDLE WILL BE MOIST AND UNSTABLE THROUGH MIDNIGHT. SLOW 
  MOVING THUNDERSTORMS WILL PRODUCE HEAVY RAINFALL. THE HEAVY 
  RAINFALL FALLING OVER ALREADY SATURATED GROUND MAY PRODUCE A 
  RAPID RISE IN WATER IN SMALL STREAMS AND FLOODING IN THE AREA 
  FROM KIMBALL COUNTY NEBRASKA TO ALBANY COUNTY WYOMING. 

* FLOODING IS MUCH MORE DANGEROUS AT NIGHT WHEN THE ROADWAYS 
  ARE DARK AND THE FLOOD WATERS ARE NOT APPARENT.  

SINCE MIDDAY...FLASH FLOODING HAS ALREADY BEEN REPORTED IN THE
WATCH AREA IN EASTERN LARAMIE COUNTY.

$$

SOWKO
000 
WGUS65 KCYS 280546
FFACYS

FLOOD WATCH
NATIONAL WEATHER SERVICE CHEYENNE WY
1146 PM MDT FRI JUL 27 2007


NEZ054-WYZ070-280700-
/O.EXP.KCYS.FF.A.0002.000000T0000Z-070728T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KIMBALL-PINE BLUFFS-
INCLUDING THE CITIES OF...KIMBALL...PINE BLUFFS
1146 PM MDT FRI JUL 27 2007

...FLASH FLOOD WATCH WILL EXPIRE AT MIDNIGHT MDT TONIGHT...

THE FLASH FLOOD WATCH FOR PORTIONS OF WESTERN NEBRASKA AND
SOUTHEAST WYOMING WILL EXPIRE AT MIDNIGHT. ALTHOUGH RAIN WILL
CONTINUE TO FALL ACROSS SOUTHERN PORTIONS OF KIMBALL AND SOUTHEAST
LARAMIE COUNTY...THE THREAT FOR WIDESPREAD FLASH FLOODING HAS ENDED.
THEREFORE...THE FLASH FLOOD WATCH WILL BE ALLOWED TO EXPIRE AT
MIDNIGHT. 

$$

HAHN

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this flash flood watch went out at Jul 27, 3:16 AM MDT, 7 hours 29 minutes earlier.

Area forecast discussion, Jul 27, 3:16 AM MDT, 7 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
316 AM MDT FRI JUL 27 2007

.SHORT TERM...TODAY THROUGH SATURDAY...
DIRTY RIDGING IN PLACE ACROSS THE WESTERN CONUS WITH EMBEDDED
SHORTWAVES WITHIN THE LIGHT W/NW FLOW. THE ONLY DISCERNIBLE
SHORTWAVE WILL SLIDE ACROSS NORTHERN ZONES THIS AFTERNOON AND
AND TONIGHT. ONGOING SHOWERS WILL PERSIST ACROSS EXTREME SOUTHEAST
WYOMING AND THE NEBRASKA PANHANDLE THROUGH THE MORNING HOURS.
OTHERWISE...EXPECT ANOTHER ROUND OF SLOW MOVING SHOWERS AND
THUNDERSTORMS TO DEVELOP THIS AFTERNOON AND EVENING. AS A
RESULT...HAVE INCREASED POPS TO THE HIGH SCATTERED CATEGORY THIS
AFTERNOON AND EVENING. DEBATED ON A FLASH FLOOD WATCH ACROSS
SOUTHERN ZONES AGAIN TODAY...ESPECIALLY AFTER RECENT RAINFALL.
HOWEVER...CONCERNED THAT ONGOING CONVECTIVE ACTIVITY MAY LIMIT
CONVECTIVE ACTIVITY LATER THIS AFTERNOON AND EVENING. GIVEN GOING
UNCERTAINTY...WILL NOT ISSUE A FLASH FLOOD WATCH AT THIS TIME.
HOWEVER...DAY SHIFT WILL HAVE TO CONTINUE TO MONITOR TRENDS TODAY.
UPSLOPE FLOW BOUNDARY LAYER FLOW THIS AM...WILL TURN MORE
SOUTHERLY THIS AFTERNOON AND EVENING. THIS MAY ALSO LIMIT
CONVECTIVE COVERAGE VERSUS WAS OCCURRED YESTERDAY. PRECIPITABLE
WATER VALUES REMAIN IMPRESSIVE...WITH 235 PERCENT OF
NORMAL AT THE KRIW RAOB. PROGS INDICATE LITTLE CHANGE TODAY...SO
ANY SHOWERS AND STORMS THAT DO DEVELOP WILL BE EFFICIENT HEAVY
RAIN PRODUCERS. SHOWERS WILL LINGER OVERNIGHT...WITH
BEST CHANCE IN CLOSEST PROXIMITY TO SHORTWAVE IN NORTHEAST ZONES.
MODELS DIVERGE A BIT ON SATURDAY...WITH THE NAM DRYING THINGS OUT
6 TO 12 HOURS QUICKER THAN THE GFS. GIVEN THE SLOW MOVEMENT ON
SHORTWAVES OVER THE PAST FEW DAYS...HAVE SIDED WITH THE SLOWER GFS
SOLUTION. HAVE COOLED TEMPERATURES FURTHER TODAY...WITH HIGH
GENERALLY IN THE LOW TO MID 70S IN WYOMING ZONES...AND UPPER 70S
TO LOW 80S IN THE NEBRASKA PANHANDLE. TEMPERATURES WILL MODERATE
BACK INTO THE LOW TO MID 80S ON SATURDAY.

.LONG TERM...SATURDAY NIGHT THROUGH THURSDAY...
WEAK FLOW WILL BE ALOFT OVER THE CWA SUN AS THE UPPER
RIDGE AXIS MOVES TO THE NORTHERN AND CENTRAL PLAINS.  MONSOONAL
MOISTURE STREAMING INTO THE WESTERN PORTION OF THE CWA WILL RESULT
IN A SLIGHT CHANCE OF LATE DAY THUNDERSTORMS WEST OF THE LARAMIE
RANGE.  WILL ALSO KEEP A SLIGHT CHANCE OF LATE DAY THUNDERSTORMS IN
THE NEB PANHANDLE.  WEAK FLOW WILL CONTINUE ALOFT MON AS THE UPPER
RIDGE AXIS MOVES INTO THE UPPER MIDWEST.  WILL KEEP A SLIGHT CHANCE
OF LATE DAY THUNDERSTORMS ACROSS CARBON COUNTY...BUT FOR THE REST OF
THE FORECAST AREA...DRY CONDITIONS WILL PREVAIL.  ON TUES...THE
UPPER RIDGE WILL GET FLATTENED BY AN UPPER TROUGH MOVING ACROSS
SOUTHERN CANADA.  THIS WILL ALLOW MONSOONAL MOISTURE TO SPREAD
FARTHER EAST...SO WILL GO WITH A SLIGHT CHANCE OF LATE DAY
THUNDERSTORMS ACROSS THE WY PORTION OF THE CWA AND LEAVE THE
PANHANDLE DRY.  FOR WED...THE UPPER RIDGE WILL REBUILD OVER THE
ROCKIES AND PLAINS...WITH SW FLOW ALOFT OVER THE CWA. A DISTURBANCE
MOVING FROM SW WY TO NE WY WILL ENHANCE LATE DAY THUNDERSTORM
DEVELOPMENT OVER THE LARAMIE RANGE AND WEST.  FOR THUR...THE UPPER
RIDGE WILL GET FLATTENED ONCE AGAIN BY A SERIES OF DISTURBANCES
MOVING ACROSS MT.  AN UPPER TROUGH WILL MOVE INTO THE PAC NW AT THIS
TIME.  WILL MENTION A SLIGHT CHANCE OF AFTERNOON AND EVENING
THUNDERSTORMS ACROSS THE ENTIRE CWA FOR THURSDAY.  HIGH TEMPERATURES
WILL BE FROM 3 TO 7 DEGREES ABOVE NORMAL EACH DAY.

&&

.AVIATION...
PREVAILING MVFR CONDITIONS WILL BE COMMON IN TERMINALS ALONG AND
EAST OF THE LARAMIE RANGE TODAY...WITH VFR CONDITIONS AT
KRWL AND KLAR. LOCALIZED IFR CONDITIONS WILL ALSO BE POSSIBLE IN
CLOSE PROXIMITY OF SHOWERS AND THUNDERSTORMS THIS AFTERNOON.
AREAS OF IFR CAN ALSO BE EXPECTED AT TERMINALS EAST OF THE LARAMIE
RANGE LATER TONIGHT.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.

&&

SHORT TERM/AVIATION...HAHN
LONG TERM....KMD
Hazardous weather outlook, Jul 27, 5:20 AM MDT, 5 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
520 AM MDT FRI JUL 27 2007

WYZ061>063-065-281130-
SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE-LARAMIE VALLEY-
520 AM MDT FRI JUL 27 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL OCCUR ACROSS THE AREA THIS AFTERNOON
AND EVENING. THE THUNDERSTORMS ARE NOT EXPECTED TO BE SEVERE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A SLIGHT CHANCE OF LATE DAY THUNDERSTORMS EACH DAY. THE
THUNDERSTORMS WILL BE MORE NUMEROUS IN THE  MOUNTAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ001>003-019>021-054-055-281130-
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-
520 AM MDT FRI JUL 27 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...TODAY AND TONIGHT

NUMEROUS THUNDERSTORMS WILL OCCUR ACROSS THE SOUTHWEST PANHANDLE
THIS MORNING. SCATTERED THUNDERSTORMS WILL OCCUR ACROSS THE AREA
THIS AFTERNOON AND EVENING. HEAVY RAIN...SMALL HAIL AND BRIEF GUSTY
WINDS ARE POSSIBLE WITH THE STORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A SLIGHT CHANCE OF LATE DAY THUNDERSTORMS ACROSS THE AREA
SATURDAY AND SUNDAY. A SLIGHT CHANCE OF LATE DAY THUNDERSTORMS CAN
ALSO BE EXPECTED FOR THE NORTHERN NEBRASKA PANHANDLE WEDNESDAY AND
ACROSS THE ENTIRE PANHANDLE THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ059-060-064-066>070-281130-
CONVERSE-NIOBRARA-NORTH LARAMIE RANGE-LARAMIE RANGE-PLATTE-GOSHEN-
CHEYENNE FOOTHILLS-PINE BLUFFS-
520 AM MDT FRI JUL 27 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

NUMEROUS THUNDERSTORMS WILL OCCUR ACROSS EXTREME SOUTHEAST WYOMING
THIS MORNING. SCATTERED THUNDERSTORMS WILL OCCUR ACROSS THE AREA
THIS AFTERNOON AND EVENING. HEAVY RAIN...SMALL HAIL AND BRIEF
GUSTY WINDS ARE POSSIBLE WITH THE STORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A SLIGHT CHANCE OF LATE DAY THUNDERSTORMS SATURDAY. A
SLIGHT CHANCE OF LATE DAY THUNDERSTORMS CAN ALSO BE EXPECTED
TUESDAY THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 27, 4:53 PM MDTSevere Thunderstorm WarningCYSGoshen26 min

Nearby

Flash Flood Watches in Nebraska, 2007Flash Flood Watches in Wyoming, 2007Every flash flood watch in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.